Note on the existence of continuous solutions of a functional equation of n-th order
Annales Polonici Mathematici, Tome 30 (1974) no. 1, pp. 77-80
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_30_1_77_80,
author = {Karol Baron},
title = {Note on the existence of continuous solutions of a functional equation of n-th order},
journal = {Annales Polonici Mathematici},
pages = {77--80},
year = {1974},
volume = {30},
number = {1},
doi = {10.4064/ap-30-1-77-80},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-30-1-77-80/}
}
TY - JOUR AU - Karol Baron TI - Note on the existence of continuous solutions of a functional equation of n-th order JO - Annales Polonici Mathematici PY - 1974 SP - 77 EP - 80 VL - 30 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-30-1-77-80/ DO - 10.4064/ap-30-1-77-80 LA - en ID - 10_4064_ap_30_1_77_80 ER -
Karol Baron. Note on the existence of continuous solutions of a functional equation of n-th order. Annales Polonici Mathematici, Tome 30 (1974) no. 1, pp. 77-80. doi: 10.4064/ap-30-1-77-80
Cité par Sources :